Can You Be Allergic to Ceclor for Hepatitis B?

Ask the experts:

In October, I received my first Hepatitis B shot of three. Note I had no allergic reactions to it. The second shot I received in November, just after I finished a Ceclor prescription for a throat infection. After this I experienced skin rash and itching on my body. This lasted for about two weeks. A week before the third shot in April I got an ear infection and a throat infection. The Doctor prescribed Ceclor. I finished the Ceclor in April and received my Hepatitis B shot on the Tuesday. Am I allergic to Ceclor or the combination of the medicines? I have taken Ceclor before with no side effects, but that was a couple of years ago. I appreciate your consideration of my question.

Doctor's response

It is more likely for allergy to occur to Ceclor although rash associated with hepatitis B vaccine has been reported. (It is very uncommon.)

Thank you for your question.

CONTINUE SCROLLING OR CLICK HERE FOR RELATED SLIDESHOW

Health Solutions From Our Sponsors

Last Editorial Review: 1/11/2018